# SDR 99ZZZX3846

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1937V
- Make and model: Cessna T210N
- Aircraft serial: 21064753
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 3052V
- Condition: Malfunctioned
- Location: Mlg
- Component: Cleveland
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FOR TAKEOFF, RT BRAKE JAMMED IN APPLIED POSITION.  INVESTIGATION REVEALED PRIMARY CAUSE WAS PISTON HAD EXTENDED TOO FAR FROM BRAKE CYLINDER AND HAD JAMMED IN APPLIED POSITION DUE TO EXCESSIVELY WORN LININGS AND UNAPPROVED SHIM BETWEEN BRAKE CYLINDER AND BRAKE BACKING PLATES.  BACKING PLATES AND CYLINDERS ALSO SHOWED EVIDENCE OF DAMAGE DUE TO BACK PLATE ATTACH BOLT ATTACH BOLTS BEING CONSISTENTLY OVERTORQUED.  PREVENTIVE ACTION WOULD BE TO INSURE TIMELY REPLACEMENT OF LININGS AND DAMAGED BRACE PARTS.
